# SDR AALA202405222479

- Difficulty date: May 21, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N309PC
- Make and model: Boeing 737823
- Aircraft serial: 31258
- Aircraft time: 21,016 hours, 8,909 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COCKPIT DOOR DIFFICULT TO OPEN AND CLOSED. CLEANED AND LUBRICATED FLIGHT DECK DOOR LOCKS, KNOBS AND HINGES AND ACCOMPLISHED. FUNCATIONAL CHECK GOOD. PER AMM 52-51-00.
